Journal of Nonlinear Mathematical Physics

Volume 28, Issue 1, March 2021, Pages 150 - 170

Exact Solutions of the Nonlinear Fin Problem with Temperature-dependent Coefficients

Authors
Özlem Orhan1, Teoman Özer2, *
1Department of Engineering Sciences, Faculty of Engineering and Natural Sciences, Bandırma Onyedi Eylül University, Bandırma, Balıkesir 10200, Turkey
2Division of Mechanics, Faculty of Civil Engineering, Istanbul Technical University, Maslak Istanbul 34469, Turkey
*Corresponding author. Email: tozer@itu.edu.tr
Corresponding Author
Teoman Özer
Received 21 May 2020, Accepted 6 September 2020, Available Online 10 December 2020.
DOI
https://doi.org/10.2991/jnmp.k.200923.001How to use a DOI?
Keywords
Fin equation with variable coefficients, Lie symmetries, λ-symmetries, boundary-value problems, exact solutions, linearization methods, Lagrangian and Hamiltonian
Abstract

The analytical solutions of a nonlinear fin problem with variable thermal conductivity and heat transfer coefficients are investigated by considering theory of Lie groups and its relations with λ-symmetries and Prelle-Singer procedure. Additionally, the classification problem with respect to different choices of thermal conductivity and heat transfer coefficient functions is carried out. In addition, Lagrangian and Hamiltonian forms related to the problem are investigated. Furthermore, the exact analytical solutions of boundary-value problems for the nonlinear fin equation are obtained and represented graphically.

Copyright
© 2020 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
28 - 1
Pages
150 - 170
Publication Date
2020/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.k.200923.001How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Özlem Orhan
AU  - Teoman Özer
PY  - 2020
DA  - 2020/12
TI  - Exact Solutions of the Nonlinear Fin Problem with Temperature-dependent Coefficients
JO  - Journal of Nonlinear Mathematical Physics
SP  - 150
EP  - 170
VL  - 28
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.k.200923.001
DO  - https://doi.org/10.2991/jnmp.k.200923.001
ID  - Orhan2020
ER  -